Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 6 > No. 2


A-Statistical Convergence of a Class of Integral operators

PP: 325-328
Octavian Agratini,
Starting from a general sequence of linear and positive operators of summation integral type, we associate its r-th order generalization. This construction involves high order derivatives of a signal and it looses the positivity property. Considering that the initial approximation process is A-statistically pointwise convergent, we prove that the property is inherited by the new sequence. The study is developed for smooth functions defined both on an unbounded interval and on a compact interval.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved